# SDR CKSA95147

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 57775621
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 34,797 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

KBYH - AT APPROXIMATELY THREE MINUTES AFTER TAKEOFF WE HAD A FIRE WARNING AND BELL ON NR 2 ENGINE.  WE PERFORMED EMERGENCY PROCEDURES FOR ENGINE FIRE.  FIRE WARNING WENT OUT AFTER SECOND BOTTLE DISCHARGE.  FOUND MOISTURE AND CORROSION AT SEVERAL FIRE LOOP CANNON PLUGS, CLEANED AND SECURED PLUGS, RAN ENGINE AND FOUND SEVERAL PNEUMATIC LEAKS.  TIGHTENED CLAMPS TO FIX PNEUMATIC LEAKS, SWAPPED FIRE DETECTION AMPS FOR POSSIBLE FURTURE PROBLEMS.  NR 2 FIRE WARNING OPS CHECKS GOOD IAW MM 26-4-1.  (M)
